Random products of contractions in banach spaces

J. Dye, M. A. Khamsi, S. Reich

Research output: Contribution to journalArticlepeer-review

29 Scopus citations

Abstract

We show that the random product of a finite number of (W) contractions converges weakly in all smooth reflexive Banach spaces. If one of the contractions is compact, then the convergence is uniform.

Original languageBritish English
Pages (from-to)87-99
Number of pages13
JournalTransactions of the American Mathematical Society
Volume325
Issue number1
DOIs
StatePublished - May 1991

Fingerprint

Dive into the research topics of 'Random products of contractions in banach spaces'. Together they form a unique fingerprint.

Cite this